Paracetamol Apotex 500 mg 10 capsules
Paracetamol Apotex 500 mg is used to treat mild to moderate pain or fever in adults, adolescents and children from 9 years of age.
Detailed product information
Paracetamol Apotex 500 mg relieves pain and reduces fever.
Paracetamol Apotex 500 mg is indicated for the treatment of mild to moderate pain such as headache, sore throat, muscle aches and pain during menstruation. It also reduces pain and fever associated with influenza and cold and fever and pain after vaccination.
Soft capsules Paracetamol Apotex 500 mg can be taken by adults, adolescents and children from 9 years of age.
Adults and adolescents from 15 years of age (weighing more than 55 kg body weight) take 1-2 capsules in one dose, up to 6 capsules within 24 hours.
Teenagers aged 12 to 15 (40-55 kg) take 1 capsule 4-6 times a day. Children from 9 to 12 years (30-40 kg) take 1 capsule 3-4 times a day.
The minimum interval between doses is 4 hours. If the problem does not improve within 3 days at temperature and 5 days in pain, talk to your doctor about further treatment.
The active substance is paracetamol 500 mg in one capsule.
The other ingredients are macrogol 400, macrogol 600, purified water, propylene glycol, povidone, colloidal anhydrous silica, gelatin, liquid partially dehydrated sorbitol, purified water, glycerol, titanium dioxide (E171).
The substances contained in trace amounts are isopropyl alcohol, medium saturated triacylglycerols, soy lecithin.
Paracetamol Apotex 500 mg contains sorbitol. It is necessary to take into account the intolerance of some sugars. It also contains soy lecithin. Do not take the product while peanut or soy allergy.
Do not use in combination with other medicinal products containing paracetamol. Long-term use of paracetamol in combination with alcohol may cause liver damage when paracetamol is overdosed.